Home > Research > Publications & Outputs > On the number of cycles in a random permutation

Associated organisational units

Electronic data

  • 1934-10141-1-PB

    Rights statement: This work is licensed under a Creative Commons Attribution 3.0 License.

    Final published version, 207 KB, PDF document

    Available under license: CC BY

Links

Text available via DOI:

View graph of relations

On the number of cycles in a random permutation

Research output: Contribution to journalJournal articlepeer-review

Published
Close
Article number20
<mark>Journal publication date</mark>27/05/2012
<mark>Journal</mark>Electronic Communications in Probability
Volume17
Number of pages13
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We show that the number of cycles in a random permutation chosen according to generalized Ewens measure is normally distributed and compute asymptotic estimates for the mean and variance.

Bibliographic note

This work is licensed under a Creative Commons Attribution 3.0 License.